PuSH - Publikationsserver des Helmholtz Zentrums München

Effective discretization of the two-dimensional wave equation.

Proc. Appl. Math. Mech. 14, 947-948 (2014)
Verlagsversion DOI
Open Access Green möglich sobald Postprint bei der ZB eingereicht worden ist.
The wave equation and associated spherical means are a widespread model in modern imaging modalities like photoacoustic tomography. We consider a discretization for the Cauchy problem of the two dimensional wave equation by plane waves. The considered frequencies lie on a Cartesian or on a polar grid which gives rise to efficient algorithms for the computation of the spherical means. The theoretical findings are illustrated by a some numerical experiments.
Altmetric
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Journalartikel
Dokumenttyp Wissenschaftlicher Artikel
e-ISSN 1617-7061
Quellenangaben Band: 14, Heft: 1, Seiten: 947-948 Artikelnummer: , Supplement: ,
Verlag Wiley
Begutachtungsstatus